# SDR GTIA2018121303015

- Difficulty date: December 13, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N671NK
- Make and model: Airbus A321-231
- Aircraft serial: 7246
- Aircraft time: 7,686 hours, 3,323 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD MEGAPHONE DAMAGED-REMOVED AND REPLACED FWD MEGAPHONE  IAW A321 EMERGENCY EQUIPMENT LAYOUT-SPACE FLEX GALLEY DRAWING.
